# SDR R61A201405270900

- Difficulty date: May 27, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4302
- Aircraft time: 11,735 hours, 11,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  INBD FLAP HAS SEVERE HAIL DAMAGE.  EMERY MX FABRICATED REPAIR TO FLAP, PN 85750790 IAW RD 8/4-57-2513 ISS.1 DATED 6 JUNE 2014.  ACFT REMAINS IN RFD FOR COMPLETION.
